Kazhdan-Lusztig Cells in Affine Weyl Groups of Rank 2

Guilhot, Jeremie (2010) Kazhdan-Lusztig Cells in Affine Weyl Groups of Rank 2. International Mathematics Research Notices, 2010 (17). pp. 3422-3462. ISSN 1073-7928

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:29
Last Modified: 04 Oct 2019 16:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20101
DOI: 10.1093/imrn/rnp243

Actions (login required)

View Item View Item